# SDR AALA201911019009

- Difficulty date: October 31, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 50,470 hours, 32,334 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Servo
- Part number: 31075840
- Part serial: 5887
- Condition: Malfunctioned
- Location: Lt Elevator
- Part time: 53,983 hours, 29,683 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: ELEVATOR VIBRATION (BUZZ) WHEN SLIGHT PRESSURE APPLIED EITHER UPOR DOWN, FELT AT ALL ALTITUDES AND SPEEDS IN ALL CONFIGURATIONS.ALSO FELT ON GROUND IN COCKPIT. REMOVED AND REPLACE I/B ELEVEVATOR SERVO CONTROL LT IAW AMM 27-34-51-400-001-A, PERFORMED ADJUSTMENT OF THE ELEVATOR LT IAW AMM 27-34-00-820-003-B,PERFORMED OPERATIONAL TEST OF THE ELEVATOR IAW AMM 27-34-00-710-001-A TEST IS OK. AND PERFORMED I/B ELEVATOR SERVO CONTROL OSCILATION LT IAW AMM 27-34-00-200-002-A. SUPPLEMENTAL ACTION: CORRECTED FH/FC.
